# SDR SWIA2018102345161

- Difficulty date: September 14, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 32,357 hours, 23,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE (5) DENTS FROM FS1162 TO 1181 BETWEEN STR 23L AND 25L. (C-CHECK) 10/20/2018 REPAIRED 5 DENTS FROM FS 1162 TO FS 1181 BETWEEN STR 23L AND 25L IAW REO.
